Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Side effects of atenolol medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   yes my pluse is 98
Doctor :   Hi, XXX
Doctor :   Dr XXXX here
User :   hi
Doctor :   When did you record the above pulse rate ?
User :   i have alot gas pains been lasting for 2 days
User :   eveything i take dose not help
User :   and my pulse is 98
User :   I took half my blood presure med
Doctor :   your pulse iv very minimally out of range
Doctor :   Is*
User :   i took atenolol
Doctor :   Ok, since when do you have high BP
User :   my heart doctor told me if I FEEL i need it take if not dont
User :   i took it hr ago
User :   could my gas pain cause my rate rate to go up
Doctor :   When did you record the above pulse rate ? as soon after atenolol ?
User :   yes
Doctor :   Atenelol can cause increase in HR
User :   what should I do
Doctor :   i would consider atenolol as the culprit
User :   ok
Doctor :   do not worry its self limiting once the effect of atenolol goes off HR comes to normal
User :   how about the gas pain
User :   ok
Doctor :   You can go for Antiflatulents like TUMS
User :   ok thanks
Doctor :   Is there anything i can help you with ?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor